# SDR QXEA2024120900310

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 19,545 hours, 12,867 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 1701321F
- Part serial: 4532
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 13,678 hours, 8,060 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2314. AFTER POWER WAS LOST FLIGHTCREW AND FLIGHT ATTENDANTS NOTICED MILD TO MODERATE SMELL OF AN ELECTRICAL ODOR THAT PERSISTED IN CABIN & FLIGHTDECK. REMOVED FROM SERVICE. NOTES FROM SMOKE/CONTAMINATION CHECKLIST (M-744). MILD INTENSTIY ELECTRICAL SMELL THAT WAS INTERMITTANT. CONTINUED UNTIL POWER WAS OFF. APU WAS ON AND PROVIDING AIR AND POWER. ODOR WAS OBSERVED IN THE BLEEDS. GALLEY ITEMS WERE OFF. FOUND CIRCUIT BREAKER FOR GCU 2 PWR 3 OPENED. RESET CB PER GPM 9.2.2.1. OPS TEST GOOD FOR GCU 2 PER E175 AMM 24-21-19-710-801-A. AFTER REPLACEMENTR OF THE GCU 2 PER E175 AMM 24-21-19-000/400-801-A. RAN APU BLEED AIR SMELL IS NO LONGER PRESENT. RETURNED TO SERVICE.
